# SDR AALA20100527MIA02

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 36,975 hours, 4,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY OVERHEAD EMERGENCY LIGHT INOPERATIVE.  RELAMPED MID GALLEY OVERHEAD EMERGENCY LIGHT.
